MDJunction - People Helping People
 
Ask a Question
01/06/2010 06:21 PM

My bones are on fire!

cmal
cmal  
Posts: 372
Member

I am used to my muscles being on fire, but this feels like my bones. It hurts bad.

I am on a new regimen, day three. Omnicef, rifampin, and lots of detox and supplements. I haven't taken anything for the pain because nothing ever works.

Right arm and shoulder , left elbow, left wrist...seriously feel like fire!

Anyone experience herx like this from above meds or something else?

Trying to figure out if I should back off on something.

Also my lips have completely dried out and have little sores that are not quite like cold sores and not quite like zits...this is a new one for me.

I have a friend that is chelateing her son and I think he gets a similar rash around his mouth...maybe from the mercury and natural chelators I am taking?

Uugh. Hate this. So tired of sucking it up hoping tomorrow will be better....then stupid fire bones. *Sigh*

Reply

01/06/2010 06:43 PM
honey158
Posts: 320
Member

Lately my stomach feels like its on fire in the middle of the night. Also I have a weird lip symptom. At the end of the day there is always a layer of lip I can just lightly brush off. Its very weird because my lips are not chapped either.

Do certain supplements interfere with the lips? I have recently started taking magnesium - would this do it? Also taking a strong probiotic as well as a lot of vitamin D. The lip thing is definately odd!


01/06/2010 06:46 PM
honey158
Posts: 320
Member

p.s what do you think of the rimfampin? My gastro doctor thought it might help me with my GI issues and prescribed it but I haven't taken it yet (waiting on the results of my lyme tests because my LLMD might want to put me on something else first).

What are you taking the rimfampin for? If its GI related, is it helping?

Michelle


01/06/2010 06:47 PM
cmal
cmal  
Posts: 372
Member

I'm taking all 3 of those as well...mag,D,and probiotic. Perhaps they are the lip culprits!

I have been putting burts bees res-q ointment on my lips several times a day and it is not even fixing them.

I never had chapped issues like this especially with sores and pain! uugh!


01/06/2010 06:50 PM
lindaca
 
Posts: 1009
Member

Mouth sores sound a lot like an allergic reaction, or clearing of toxins. Do you notice they increase after certain foods, or right after meds?

I get the burning in my legs/feet in the early morning hours. Doc says that is typical of neuropathy. Uck...


01/06/2010 07:20 PM
TaraT
TaraT  
Posts: 4164
VIP Member

yea and be careful about the lip balms n stuff if you have an allergy to sulfur! I have found that most include that in their list of ingredients!

This is why my lips always got WORSE when I put stuff on them...Even lip stick will make my lips peel off EVERY day that I wear it.

cmal: I have never had "bone fire" but I have had a weird sensation of being aware of my bones seperately feeling them incased in their muscles and tendons...and feeling them put pressure on any soft tissue that they pressed on...

I found that I could not take omnicef because IT BURNED me everywhere it touched me...I had a literal raw/burned sensation in my mouth throat and stomach after taking ONE pill that lasted SEVERAL days with NO help from anything I tried...and it was excruciating burning...CLINDAMIACIN (sp?) does the same thing to me...

I wonder if those reactions and the many I've had to other antibiotics weren't just a weird severe herx?!?!?

But yes I had "BURNING" with omnicef but not in the bones..Might have had bone fire if I'd continued taking it though...one never knows...

I would DEFINITELY call the doc tomorrow and tell them..they may want to start you on a different antibiotic..and maybe later the omnicef will work better for you.

Sorry you are in pain girl!


01/06/2010 07:24 PM
Lynd
 
Posts: 11
New Member

I am taking mycobutin which as I understand is a Rifampin type drug. Don't take my word for it because I am confused with all the meds I am on, but I take it for Bartonella. Bartonella causes GI issues. It has helped me in many ways. I would recommend sticking with your docs plan long enough to see if it works.

01/06/2010 07:28 PM
Lynd
 
Posts: 11
New Member

Mouth sores and burning feet (soles) in the morning are a symptom of Bartonella which is a common coinfection of Lyme. Google it for more info. It has been my biggest problem, but is now under control with specific treatment aimed at it. Lyme drugs do not affect it.

01/06/2010 07:56 PM
cmal
cmal  
Posts: 372
Member

My morning feet problems were unbearable before I started treatment last March, now its just sore and annoying, no where near as bad as before.

That is interesting though...I test neg for bart but have so many symptoms of it and my kids test pos for it. I'm sure it will show up at some point.

Linda, do you know if the neuropathy is something we are stuck with? I know there are 2 forms my doc circles on the diagnostic sheet periferal and arthritic...something like that.

I wasnt even sure exactly what those were!

I think the mouth sores may be the toxins since it mimics what my friends little boy sees after he chelates.

I hate everything burning so much. Is it lactic acid? Is there something that quells it? Its really making me nuts right now!


01/22/2010 09:54 AM
shorelinelyme
shorelinelymePosts: 1252
Senior Member

Christi,

I just wanted to let you know that I also belong to a Bartonella group on-line and there have been people on Rifampin who herx with the burning sensation in the bones and muscles. I have peripheral neuropathy when I herx- but I have the tingling, crawling, vibrating variety...It happens for a couple of hours after abx it seems...I did have burning feet last January right before I went on abx and that has cleared as has most of my foot pain after going on Rifampin for 3 months. My suggestion on Rifampin is to really pay attention to your detox and don't take too much milk thistle. Milk thistle lowers the enzyme needed by the liver to break down the Rifampin. You can google this interaction and read about it. ( My husband is a pharmacist.) I had to go off Rifampin because I did have some strange vision issues that happened in the 3rd month- and I think I just wasn't detoxing this well enough. It is a great abx, though, and I had some very good weeks on it in the summer. I may go back on it this winter as my LLMD wanted me to do 4-6 months. Good luck and I hope your whole family is doing well.

Jackie

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved